# SDR QXEA0300415

- Difficulty date: April 1, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 3,009 hours, 2,264 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Screen
- Condition: Damaged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOI- FORWARD CARGO BAY CENTER CHIMNEY SCREEN IS DAMAGED.  REPAIRED IAW REO 670-53-32-001.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
